# SDR DALA2024121711777

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 76,450 hours, 9,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 007LG037E
- Part serial: 2287
- Condition: Faulted
- Location: Zone 700
- Part time: 50,003 hours, 6,231 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ON DEP, LANDING GEAR SELECTOR LEVER WOULD NOT MOVE UP. COMPLIED W/ QRH AND RESET (AFTER RESETTING, LGCIU 1 IT WENT UP). CORRECTIVE ACTION: R/R #1 LGCIU PER A330 AMM 32-31-71-400-801-A. OPS TEST GOOD. (5805781)
